# SDR SIMA200120015

- Difficulty date: July 19, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 725700182
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND RIGHT MAIN LANDING GEAR TRUNNION BEARING SUPPORT HOUSING CORRODED.  REMOVED AND REPLACED TRUNNION HOUSING IAW SAAB AMM 57-40-00.  (M)
